# SDR SWIA2021080960135

- Difficulty date: May 27, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS MLG TRUNION FITTING HAS 3 INDICATIONS NOTED WHILE PERFORMING BOMBARDIER SB 601R-57-046 AT THE 4TH, 5TH AND 8TH HOLE AFT OF THE FWD HOLE ALL AT 55% FULL SCREEN HEIGHT FAILING NDT.     (C-CHECK RO 8/5/2021)    PERFORMED REPAIR TO LHS MLG TRUNION FITTING BY COMPLETING ALL REPAIR STEPS FOR DISCREPANT HOLE AT THE 4TH, 5TH AND 8TH AFT OF THE FWD HOLE THAT ARE IDENTIFIED AS HOLE #15, #18 & #19 IAW REO 601R-57-21-3476 REV -- DATED 2021-06-05 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE, FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
